MAUDE Adverse Event Report: TORNIER INC PERFORM FX STEM SZ 14 L. 130MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM FX STEM SZ 14 L. 130MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number PFX14130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "subject: (b)(6), perform fracture study.Post-operative complications.6-month x-rays demonstrated; delayed bone union, tuberosity migration".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: subject (b)(6).Perform fracture study.Post-operative complications.6-month x-rays demonstrated, delayed bone union, tuberosity migration.
 
Additional Manufacturer Narrative
The reported event could be confirmed since x-rays were provided for investigation.A device inspection was not possible since the affected device is still implanted.Since x-rays were provided, the opinion of the medical expert was sought and stated as follows: the event of greater tuberosity migration is confirmed by the x-ray.This type of adverse event is inherent to the character of displaced proximal humeral fractures, bone fragments can lose their vascularity during the trauma, jeopardizing/slowing down fracture healing.Eventually if they do not heal timely, the pull of rotator cuff tendons will pull the fragment away from the implant.Please note that the suture fixation of the greater tuberosity to the stem may vary amongst surgeon depending on several factors (patient and/or surgeon related).There are no signs of any form of device related failure.Based on investigation, the root cause was attributed to patient-related factors.The suture fixation of the greater tuberosity to the stem may vary amongst surgeons depending on several factors.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PERFORM FX STEM SZ 14 L. 130MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21883054
Report Number0001649390-2025-00269
Device Sequence Number8768715
Product Code PHX
UDI-Device Identifier00846832092451
UDI-Public00846832092451
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K220914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPFX14130
Device Lot Number3837AZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale
Patient Weight65 KG